MathSciNet Relay Station
MathSciNet bibliographic data
MR1961162 (2003m:47066) 47B48 (16S99 46L05 46L10 46L30)
Chebotar, M. A.; Ke, W.-F.; Lee, P.-H.; Wong, N.-C. Mappings preserving zero products. Studia Math. 155 (2003), no. 1, 77–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement